Sarmad Alladinís Death Caused by Taking Dangerous Weight Loss Pill

by Kathy Jones on  February 22, 2013 at 8:53 PM General Health News
RSS Email Print This Page Comment bookmark
Font : A-A+

Sarmad Alladin, an 18-year old fitness fanatic from India who was studying in the UK, may have died after taking a body building pill that contained DNP.
 Sarmad Alladinís Death Caused by Taking Dangerous Weight Loss Pill
Sarmad Alladinís Death Caused by Taking Dangerous Weight Loss Pill

Sarmad, who was studying at the University for the Creative Arts at Epsom, Surrey, had praised the qualities of the pill just a few hours before his death, claiming that DNP helped you to dehydrate and retain water at the same time, DNP, or 2,4-Dinitrophenol, was banned in many countries after it was linked with lethal consequences beyond a certain dosage.

Known among his friends as 'Mr Muscle', Sarmad's death has shocked both the university and his friends who said that he would have never taken the drug had he known the dangers associated with it.

The vice-chancellor of the university, Dr Simon Ofield-Kerr also expressed his sadness over the incident and said, "As a university we are devastated by the untimely and tragic passing of one of our students, Sarmad Alladin. Our sympathies are with his family and friends at this difficult time."

Source: Medindia

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Diet Pills Drug Toxicity Obesity The Cabbage Diet Zone Diet Mediterranean Diet Vasectomy Bulimia Nervosa The Macrobiotic Diet Height and Weight-Kids 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

News Category

News Archive

Loading...